# SDR 9JLA2013071806677

- Difficulty date: July 12, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N811BP
- Make and model: Lear 45LEAR
- Aircraft serial: 45010
- Aircraft time: 4,479 hours, 3,190 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: HG2010AC02
- Part serial: 00031501
- Condition: Intermittent
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW HAD SEVERAL INTERMITTENT NR 2 AHRS FAIL INDICATIONS. TROUBLESHOOTING COULD NOT DUPLICATE FAULT.  NR 2 AHRS UNIT REPLACED.   UNIT CAUSED FAILURE OF HEADING AND REF  WITH ASSOCIATED FAILURE OF AUTOPILOT.  EVENT CODES INDICATE LOSS OF YAW DAMPENER AND COMPARATOR FAILURE. UNIT WAS REPLACED WITH SATISFACTORY FUNCTIONAL CHECKS. THE ACFT WAS RETURNED TO SERVICE.
